# SDR FDEA201503180965

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT, SUPPORT ANGLE FOUND CORROSION BETWEEN BS 1790 - 1825, STRINGER 3R, AFTER APU AIR INLET DOOR HOUSING REMOVED.   FOUND CORROSION OUT OF LIMIT IAW SRM 53-80-02 FIG 101 DETAIL IV REV 114.  CORRODED SUPPORT ANGLE R & R NEW FABRICATED SUPPORT ANGLE IAW EA F-5310-T0316739 PART 1.  REPAIR CLASSIFIED AS MAJOR.
